# SDR 08FDEA01524

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5341046200000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITION FAIRING SUPPORT WEB FOR FAIRING 143 FL; AFT WEB OUTER ATTACH POINT TO BODY IS CRACKED.  REMOVED SUPPORT AND WEB REF FEDEX A300-600 SRM 51-40-21.  MATERIAL ID IS 2024-T3, 0.050  REF FEDEX  A300-600 SRM 53-15-73.  FORMED DOUBLER REF FEDEX A300-600 SRM 51-71-30; PG 202.  ALODINED DOUBLER REF FEDEX A300-600 SRM 51-21-10.  PRIMED AND PAINTED DOUBLER REF FEDEX A300-600 SRM 51-23-10.  PART MARKED DOUBLER REF FEDEX A300-600 SRM 51-71-30.  INSTALLED DOUBLER AND SUPPORT WEB REF A300-600 SRM 51-40-21.
